# SDR ASOA2013070308561

- Difficulty date: May 23, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,983 hours, 17,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FLOOR SUPPORT FOR 221ALF IS CORRODED.  REMOVED & DRILLED UP NEW FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001, 51-42-21-001-001, & 51-40-1-001-001.   INSTALLED AFT COCKPIT FLOOR SUPPORT ANGLE AT FS280 IAW SRM 51-42-06-001-004-A01.   REPAIR CLASSIFIED AS MAJOR.
